Interestingly I have a similar case of yours regarding symptoms. I also had radiation in 2006 (as a salvage treatment from RP) and later had HT with Eligard.
In 2008 I had a urethral stricture (pain and traces of blood when passing urine) caused by scar tissue from RT. Recently, in a period of one year, in two occasions, I saw blood in my stool and in my urine. Initially I though it be from stressful physical exercise in a “rough” day of golf, but three FOBT tests were positive and that took me to a virtual colonoscopy (CT) that reveal nothing. My urologist thinks that I got blushing in inner haemorrhoidal vessels; however, I decided to meet a Gastroenterologist who specializes in problems with RT scars for a full colonoscopy, this month.
Mild ulcerative colitis and urethritis is in my mind but as the scars in the urethra found in a cystoscopy in 2008, it all may have started and probably is a late side effect from radiotherapy.
I am hopeful that you manage to treat your symptoms with a simple alpha blocker. In any case you should get proper advice from an urologist.